MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DISCOVERY ELBOW SYSTEM; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 6

ENCORE MEDICAL L.P. DISCOVERY ELBOW SYSTEM; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 6
Catalog Number 425-97-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the stem subsided.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiratiomn date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2022-01481; 425-97-010, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DISCOVERY ELBOW SYSTEM
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 6
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23519092
Report Number1644408-2025-01705
Device Sequence Number9733005
Product Code LPH
UDI-Device Identifier00888912078641
UDI-Public00888912078641
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number425-97-006
Device Lot Number12345342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402-03-361 LOT: 6110649
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale